MathSciNet Relay Station
MathSciNet bibliographic data
MR2640966 35R06 (28E99 35J15 35K10 35R60 46N30 60H30 60J60)
Bogachev, V. I.; Krylov, N. V.; Rëkner, M. Elliptic and parabolic equations for measures. (Russian) Uspekhi Mat. Nauk 64 (2009), no. 6(390), 5--116; translation in Russian Math. Surveys 64 (2009), no. 6, 973–1078
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement